MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP; BONE FIXATION PLATE

ARTHREX, INC. KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP; BONE FIXATION PLATE
Model Number KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07 november 2025, it was reported by a sales representative via email that an ar-2658tr, knotless dis clav plate button tightrop was reported to have failed during insertion.This occurred on (b)(6) 2025 during a clavicle orif.It was reported that the pec button slightly "off center" relative to inserter out of the packet.Hard to say if it was damaged or not screwed on correctly.Still attempted to use, though button came off inserter after passing through clavicle and before passing through corocoid.The case was completed successfully using a second implant.There was case involvement.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.-complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23631205
Report Number1220246-2025-05161
Device Sequence Number13340906
Product Code HRS
UDI-Device Identifier00888867271814
UDI-Public(01)00888867271814(11)250520(17)300430(10)15439069
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS DIS CLAV PLATE BUTTON TIGHTROP
Device Catalogue NumberAR-2658TR
Device Lot Number15439069
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown